Location: Home »Publications

Papers in 2012

  1. William Y. C. Chen, Doris D. M. Sang and Diane Y. H. Shi  
    An overpartition analogue of Bressoud's theorem of Rogers-Ramanujan-Gordon type  
    Ramanujan J.  
  2. Daniel K. Du and Qinghu Hou  
    Partially ordinal sums and P-partitions  
    Electron. J. Combin. 19(4) (2012) #P29.  
  3. William Y. C. Chen,Anne X. Y. Ren and Arthur L. B. Yang  
    Proof of a positivity conjecture on Schur functions  
    J. Combin. Theory Ser. A.  
  4. Teresa X. S. Li, Melissa Y. F. Miao  
    Invariant principal order ideals under Foata's transformation  
    Electron. J. Combin. 19(4) (2012) #P3  
  5. William Y. C. Chen, Ae Ja Yee and Albert J. W. Zhu  
    Euler's partition theorem with upper bounds on multiplicities  
    Electron. J. Combin. 19(3) (2012) #P41.  
  6. William Y. C. Chen, George Z. Gong and Jerermy J. F. Guo  
    The sorting index and permutation codes  
    Adv. in Appl. Math.  
  7. William Y. C. Chen, Doris D. M. Sang and Diane Y. H. Shi  
    The Rogers-Ramanujan-Gordon theorem for overpartitions  
    Proc. London Math. Soc.  
  8. William Y. C. Chen, Donna Q.J. Dou, Arthur L. B. Yang  
    Branden's conjectures on the Boros-Moll polynomials  
    Internat. Math. Res. Notices.  
  9. William Y. C. Chen, Ernest X. W. Xia  
    2-Log-concavity of the Boros-Moll polynomials  
    Proc. Edinb. Math. Soc.  
  10. William Y. C. Chen, Oliver X. Q. Gao and Peter L. Guo  
    q-hook length formulas for signed labeled forests  
    Adv. in Appl. Math.  
  11. William Y. C. Chen, Carol J. Wang  
    Noncrossing linked partitions and large (3, 2)-Motzkin paths  
    Discrete Math.  
Graph Theory
  1. C. H. Li, Z. P. Lu and G. X. Wang  
    Vertex-transitive cubic graphs of square-free order  
    J. Graph Theory  
  2. C. H. Li, Z. Liu and Z. P. Lu  
    The edge-transitive tetravalent Cayley graphs of square-free order  
    Discrete Math.  
  3. H. Han, Z. P. Lu  
    Semisymmetric graphs of order 6p^2 and prime valency  
    Graphs Combin.  
  4. Xueliang Li, Yiyang Li, Yongtang Shi and Ivan Gutman  
    Note on the HOMO-LUMO index of graphs  
    MATCH Commun. Math. Comput. Chem.  
  5. Xueliang Li, Yaping Mao and Yongtang Shi  
    The strong rainbow vertex-connection of graphs  
    Utilitas Math.  
  6. Hengzhe Li, Xueliang Li, Yuefang Sun and Yan Zhao  
    Note on minimally d-rainbow connected graphs  
    Graphs Combin.  
  7. Xueliang Li, Yongtang Shi and Yuefang Sun  
    Rainbow connections of graphs – A survey  
    Graphs Combin.  
  8. Jiuying Dong, Xueliang Li  
    Rainbow connection numbers and the minimum degree sum of a graph  
    Sci. China Ser. A  
  9. Xueliang Li, Mengmeng Liu and I. Schiermeyer  
    Rainbow connection number of dense graphs  
    Discuss. Math. Graph Theory  
  10. Jiuying Dong, Xueliang Li  
    Rainbow connection number, bridges and radius  
    Graphs Combin.  
  11. Xueliang Li, Shiyong Tang  
    Rainbow connection in 3-connected graphs  
    Graphs Combin.  
  12. Lili Chen, Xueliang Li and Huishu Liani  
    Nordhaus-Gaddum-type theorem for rainbow connection number of graphs  
    Graphs Combin.  
  13. Xueliang Li, Yongtang Shi and L. S. Wang  
    On a relation between Randic index and algebraic connectivity  
    MATCH Commun. Math. Comput. Chem.  
  14. Xueliang Li, Yongtang Shi  
    On the rainbow vertex-connection  
    Discuss. Math. Graph Theory  
  15. Hengzhe Li, Xueliang Li, Yuefang Sun  
    The generalized 3-connectivity of Cartesian product graphs  
    Discrete Math. Theor. Comput. Sci.  
  16. Z. M. Jin, Xueliang Li  
    Partitioning complete graphs by heterochromatic trees  
    Acta Math. Appl. Sin.  
  17. Xueliang Li, Sujuan Liu  
    Rainbow connection number and connectivity  
    Electron. J. Combin. 19 (2012), #P20  
  18. Hengzhe Li, Xueliang Li and Sujuan Liu  
    Rainbow connection of graphs with diameter 2  
    Discrete Math.  
Combinatorial Number Theory
  1. .N. Chintamani,B.K. Moriya,Weidong Gao,P. Paul,R. Thangadurai  
    New upper bounds for the Davenport and for the Erdos–Ginzburg–Ziv constants  
    Arch. Math. (Basel) 98(2) (2012) 133–142  
  2. Weidong Gao, Linlin Wang  
    On the maximal cross number of unique factorization zero-sum sequences over a finite abelian group  
  3. Yushuang Fan, Weidong Gao, Guoqing Wang, Qinghai Zhong and Jujuan Zhuang  
    On short zero-sum subsequences of zero-sum sequences  
    Electron. J. Combin.  
  4. Yushuang Fan, Weidong Gao, Linlin Wang and Qinghai Zhong  
    Two zero-sum invariants on finite abelian groups  
    European J. Combin.